MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG, HIGH FLOW II TUBESET PNEUMO SURE 10; INSUFFLATOR, LAPAROSCOPIC

STRYKER ENDOSCOPY-SAN JOSE PKG, HIGH FLOW II TUBESET PNEUMO SURE 10; INSUFFLATOR, LAPAROSCOPIC
Catalog Number 0620040660
Medical Device Problem Codes Output Problem (3005); Pressure Problem (3012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that the procedure was converted to open procedure.
 
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: conversion to open procedure probable root cause: 1.Pressure sensor malfunction / out of calibration 2.Software malfunction 3.Use error 4.System design 5.Unwanted movement of internal components / wiring 6.Power button inadvertently turned off 7.Tubeset/gas supply inadvertently detached/loose 8.Loss of power 9.Pressure button does not disengage the reported failure mode will be monitored for future reoccurrence.
 
Event or Problem Description
It was reported that the procedure was converted to open procedure.

Brand Name
PKG, HIGH FLOW II TUBESET PNEUMO SURE 10
Common Device Name
INSUFFLATOR, LAPAROSCOPIC
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
chester rebugio
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key21349644
Report Number0002936485-2025-00099
Device Sequence Number20796861
Product Code HIF
UDI-Device Identifier37613327055635
UDI-Public37613327055635
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K063367
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0620040660
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/15/2025
Supplement Date Received by Manufacturer04/07/2025
Initial Report FDA Received Date02/10/2025
Supplement Report FDA Received Date04/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown